# SDR DALA2024100709726

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,347 hours, 36,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

.SHIP 3251 DISC: POSSIBLE DIRTY SOCK ODOR DETECTED BY FA & GATE AGENT GETTING ON AIRCRAFT IN CHS - ALSO "SWEET" CRAYON SMELL NOTED. C/A: FOUND OIL AT APU PLENUM/ SEAL. REF LOG 0590544 FOR FURTHER CORRECTIVE ACTION. FWD APU TO MEL 49-10-01A. NO "M" PROCEDURES. MEL & PLACARD INSTALLED. PER MCC, REQUIRES APU CHANGE. CONT ON DEFERRAL. CLEANED COMPARTMENT AND INTAKE DUCT AS REQUESTED REF AMDS W/C 4916-2001. APU CONT ON MEL. (LP: 5864696)
